LIP manifolds: from metric to Finslerian structure.

Giuseppe De Cecco; Giuliana Palmieri

Mathematische Zeitschrift (1995)

  • Volume: 218, Issue: 2, page 223-238
  • ISSN: 0025-5874; 1432-1823

How to cite


De Cecco, Giuseppe, and Palmieri, Giuliana. "LIP manifolds: from metric to Finslerian structure.." Mathematische Zeitschrift 218.2 (1995): 223-238. <>.

author = {De Cecco, Giuseppe, Palmieri, Giuliana},
journal = {Mathematische Zeitschrift},
keywords = {LIP manifolds; Finsler manifolds; Lipschitz manifolds},
number = {2},
pages = {223-238},
title = {LIP manifolds: from metric to Finslerian structure.},
url = {},
volume = {218},
year = {1995},

AU - De Cecco, Giuseppe
AU - Palmieri, Giuliana
TI - LIP manifolds: from metric to Finslerian structure.
JO - Mathematische Zeitschrift
PY - 1995
VL - 218
IS - 2
SP - 223
EP - 238
KW - LIP manifolds; Finsler manifolds; Lipschitz manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.